# SDR DLM88030163

- Difficulty date: February 19, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 40,477 hours, 33,465 cycles
- Engine time: 10,392 hours, 17,557 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2528
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1000 FT AGL LEFT ENG GENERATOR TRIPPED OFF AND GOT X-TIE LOCKOUT MESSAGE.  RT ENG DID NOT PICK UP BUS.  RESET LT GENERATOR AND REPOWERED BUS.  APU WAS STARTED BUT NOT PUT ON LINE.  LANDED WITH X-TIE LOCKOUT MESSAGE.  RESET RELAY, SERVICED CSD, RAN ENGINE.
